# SDR AALA201705169072

- Difficulty date: May 15, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 54,317 hours, 21,729 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ15818
- Condition: Unreliable
- Location: Fuel System
- Part time: 10,913 hours, 4,293 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RIGHT ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED DURING INITIAL CLIMB AND SUBSEQUENT CLIMBS.  ACCOMPLISHED ELECTRONIC ENGINE CONTROL BITE TEST IAW AMM 73-21-00 AND WORKCARD 4907, NO FAULTS FOUND.  REMOVED AND REPLACED RIGHT ENGINE FUEL DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01.  OPERATIONAL CHECK GOOD.
